# SDR HALA2017020200022

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 2,804 hours, 460 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 673D090000
- Part serial: 76301957
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 HPV NOT OPEN ON DESCENT FOUND NR 1 ENG HPV DAMAGED, REPLACED VALVE PER AMM 36-11-51. OPS GOOD.  REMOVED AND REPLACED NR 1 ENG HIGH PRESSURE BLEED VALVE PER AMM 36-11-51-400-804-A. OPS AND LEAK CHECK OK. P/N ON & OFF: 673D090 000  S/N ON: 6763-01957  S/N OFF: 6763-01237
